MAUDE Adverse Event Report: SISTEMAS MEDICOS ALARIS, S.A. DE C.V. BD SEC SET 20DP 30IN W/HANGER LL; INTRAVASCULAR ADMINISTRATION SET

SISTEMAS MEDICOS ALARIS, S.A. DE C.V. BD SEC SET 20DP 30IN W/HANGER LL; INTRAVASCULAR ADMINISTRATION SET
Model Number 72213N
Medical Device Problem Code Improper Flow or Infusion (2954)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/24/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device expiration date: unknown.A device evaluation is anticipated, but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.Device manufacture date: unknown.
 
Event or Problem Description
It was reported that the bd sec set 20dp 30in w/hanger ll experienced flow issues.The following information was provided by the initial reporter: when rn went to see what was taking so long for the secondary infusion to complete rn noticed the primary was about dry from infusing and there was still drug in the secondary bag.Cqi data shows correct programming and rn confirmed physical setup was correct.Unclear why secondary bag did not empty.
 
Additional Manufacturer Narrative
H.6.Investigation summary: no product or photo was returned by the customer.It was reported by customer that "when rn went to see what was taking so long for the secondary infusion to complete rn noticed the primary was about dry from infusing and there was still drug in the secondary bag unclear why secondary bag did not empty" could not be verified due to the product not being returned for failure investigation.A device history record review could not be performed on model 72213n because a lot number was not provided by the customer.Due to no sample being received, an investigation could not be performed, and a root cause could not be determined.This incident has been added to our database of reported incidents.Our business team regularly reviews the collected data for identification of emerging trends.H3 other text : see h10.
 
Event or Problem Description

Brand Name
BD SEC SET 20DP 30IN W/HANGER LL
Common Device Name
INTRAVASCULAR ADMINISTRATION SET
Manufacturer (Section D)
SISTEMAS MEDICOS ALARIS, S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
Manufacturer (Section G)
SISTEMAS MEDICOS ALARIS, S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
Manufacturer Contact
phillip emmert
9450 south state street
sandy, UT 84070
8015296192
MDR Report Key15820013
Report Number9616066-2022-01760
Device Sequence Number17312114
Product Code FPA
UDI-Device Identifier07613203010078
UDI-Public07613203010078
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
K790582
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/12/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number72213N
Device Catalogue Number72213N
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/25/2022
Supplement Date Received by Manufacturer12/12/2022
Initial Report FDA Received Date11/17/2022
Supplement Report FDA Received Date12/28/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown